# SDR SIMA20151112007

- Difficulty date: November 12, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 42,169 hours, 35,163 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON RT WING MIDDLE HINGE ATTACH POINT SURFACE OF INBD SPOILER.  TRANSFERRED TO NRWC 604-MQT-02515.  COMPLIED WITH REPAIR OF CRACK IAW ERS-EM-57MR-550.  REF NRWC 604-MQT-02515.
